# SDR DHL2007793019

- Difficulty date: December 2, 2007
- Submitted: February 24, 2008
- Operation: Air carrier
- Aircraft: N793DH
- Make and model: Boeing 727247
- Aircraft serial: 21393
- Aircraft time: 66,799 hours, 39,978 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT, UNDERNEATH ELEVATOR SKIN PANEL AT ELEVATOR STATION 50.50 LT.  CUT OUT DAMAGE AREA AT LT ELEVATOR LOWER SKIN IAW SRM 55-20-3 FIGURE 4.  FABRICATED REPAIR DOUBLER IAW SRM 55-20-3 FIGURE 4 AND 55-20-3 FIGURE 1.  PART AND AREA TREATED AND PRIMED IAW SRM 51-10-2 FIGURE 1.  REPAIR DOUBLER INSTALLED AT LT ELEVATOR LOWER SKIN IAW SRM 55-20-3 FIGURE 4.  CALCULATED REPAIR MOMENT "M" 0.066 TIMES 10.5" = 0.0693. ORIGINAL MOMENT WAS 120.189 + 0.0693 = NEW MOMENT OF 120.882, FOUND TO BE WITHIN LIMITS.  NO FURTHER ACTION REQUIRED IAW SRM 51-80-7 PARA 2 FIGURE 1.
